# SDR YENA2021011500067

- Difficulty date: January 11, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 19,926 hours, 13,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION ON LT WEB FLOOR STRUCTURE BETWEEN FRAME 87 AND 88 SHEAR PANEL LT WAS REPLACED, PER EMB-190 SRM 51-42-01 PAR 6 FIG 2 AND SRM 51-42-02 FIG 5.  ALL WORK ACCOMPLISHED ON TOMX N/R 00279.
